# SDR SWAA2017051813827

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 17,661 hours, 7,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN LOOSE.  SECURED SIGN PER SIP.
